MAUDE Adverse Event Report: ARTHREX, INC. INTSCRW RD DELTATPR 11X28MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. INTSCRW RD DELTATPR 11X28MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number INTSCRW RD DELTATPR 11X28MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a distributor via email that an ar-5028p-11 round delta tapered peek interference screw was inserter and when twisted, a crack noise was heard.Surgeon removed he cracked screw and inserter a new one to complete the case.This was discovered during a procedure on (b)(6) 2022.

Brand Name
INTSCRW RD DELTATPR 11X28MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13928243
Report Number1220246-2022-04648
Device Sequence Number5935998
Product Code MAI
UDI-Device Identifier00888867035409
UDI-Public00888867035409
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTSCRW RD DELTATPR 11X28MM
Device Catalogue NumberAR-5028P-11
Device Lot Number14469994
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date03/28/2022
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown